# SDR 95ZZZX4451

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92QS
- Make and model: Cessna S550
- Aircraft serial: S5500092
- Engine: Pwa JT15D4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 3029297
- Condition: Chafed
- Location: Rt Eng Anti-Ice
- Part time: 7,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND T-SENSOR ANTI-ICE TUBE CHAFING ON BLEED AIR CROSS-OVER TUBE.  TUBE WAS CHAFED HALF WAY THROUGH WALL THICKNESS.  CLOSER INSPECTION NEEDED.
